# SDR FDEA2020051320922

- Difficulty date: May 12, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N162FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43632
- Aircraft time: 3,174 hours, 1,420 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876109
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR 241PFF IS CRACKED FABRICATED NEW FLOOR PANEL PER FEDEX SRZ-25-005 REV R.
